# SDR DHL2001720009

- Difficulty date: March 30, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718607
- Part serial: 229594
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PREDEPARTURE NR 2 HYD B SYS PUMP INOP.   CORRECTIVE ACTION:  REPLACED NR 2 HYD ''B'' SYSTEM ELECTRIC PUMP AND RESET NR 2 HYD PUMP FAULT DETECTOR.  OPS CK GOOD IAW MM 29-12-11, MM 29-12-0, WDM 29-21-01.
